# SDR 03FDEA00698

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Aircraft time: 66,260 hours, 20,459 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Part number: 350082
- Part serial: B336
- Condition: Illuminated
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIR SYS 2 OFF ALERT ILLUMINATED AND WITHIN SECONDS, THE AIR MANF 2 FAIL ALERT ILLUMINATED.  RETURNED TO MEMPHIS.  NO OTHER SECONDARY INDICATIONS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02 CATEGORY: C EXPIRATION: 18MAY03  MEL 36-23-01-02: NR 2 MANIFOLD FAIL DETECTION LOOP INOP.  MX MUST CLEAR ALERT   PRIOR TO EACH DISPATCH.  DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START.  CATEGORY -C- EXPIRATION DATE 18 MAY 03.  *S/D*  REPLACED MANIFOLD FAILURE CTRL, ALL LOOPS CHECK GOOD WITH TESTER AMM 36-23-01.
